# SDR P5CA9701226

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION NR 1 PYLON AFT BULKHEAD I/B AND O/B CHORDS HAVE LIGHT SURFACE ON FWD FACE FROM MID SPAR TO 12 DOWN.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND TREATED PER 51-10-02.  SB/EO: NR 747-54-2159.
